MathSciNet Relay Station
MathSciNet bibliographic data
MR256174 (41 #831) 46.55 (16.00)
Montgomery, Richard G. Structures determined by prime ideals of rings of functions. Trans. Amer. Math. Soc. 147 1970 367–380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement